Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  Relative Extensions of Modules and Homology Groups
 
 
Title: Relative Extensions of Modules and Homology Groups
Author: Mao, L.
Zhu, H.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 9 pages 1386-1399
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands